# SDR AU001308

- Difficulty date: October 23, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) DUCTING FROM APU TO CROSS DUCT AND GROUND AIR SUPPLY DUCT LEAKING.
